# SDR O2GA2015052283301

- Difficulty date: May 15, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N833UP
- Make and model: Beech B300
- Aircraft serial: FL947
- Aircraft time: 394 hours, 347 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Transducer
- Part number: 1303800033
- Part serial: 81542436
- Condition: Intermittent
- Location: Rudder
- Part time: 394 hours, 347 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS RUDDER BOOST TEST HAS OPPOSITE RUDDER MOVEMENT WHEN TEST IS PERFORMED.  LT THROTTLE HAS RT RUDDER MOVEMENT.  RT THROTTLE HAS LT RUDDER MOVEMENT.  TROUBLE SHOT THE DISCREPANCY & FOUND A DEFECTIVE LT ENG RUDDER BOOST TRANSDUCER.  ENG TRANSDUCER WAS REPLACED, RUDDER BOOST OPERATIONAL CHECKED GOOD. ACFT WAS RETURNED TO SERVICE.
